# SDR CALA2023070302135

- Difficulty date: June 30, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N809UA
- Make and model: Airbus A319-131
- Aircraft serial: 825
- Aircraft time: 78,233 hours, 33,654 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD321431
- Part serial: 285851
- Condition: No Test
- Location: 13wl
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU BATTERY (13WL) TEST FAILED; BATTERY NEEDS TO BE REPLACE. AS NOTED ON LTPR NR#5001245027-0010. EPSU BATTERY (13WL) FAILED ON EMERGENCY LIGHTING BATTERY S/N OFF:285851 QTY:1EA  P/N ON:AD 3214-31  S/N:274411  QTY:1EA. CAPACITY TEST AND REQUIRE REPLACEMENT. BATTERY REPLACEMENT OF WORK ACCOMPLISHED BY 5P1122 AND INSPECTED BY 5H0357. (13WL) PERFORMED IAW AMM: 33-51-38-000-002 REV 120 AND AMM:33-51 38-400-002 REV120. TEST SATISFACTORY. P/N OFF: AD-3214-31
